# SDR 06FDEA0808

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND BETWEEN STA 840-859, STR 39-42, RT, 3 EA FLUSH PATCH WITH INTERNAL DOUBLER.  NO ACTION REQUIRED.  REPAIR IS CONFORM TO SRM 53-20-00 FIG 13 SH 8/9.  PERFORMED EA 8-5330-94668 PART 1 INSPECTION.  NO DEFECT FOUND.
